Hi I'm wondering if someone could help me!, iv started taking 40mg of Propanalol for anxiety and heart palpitations. It's been a few days in and my chest is really really tight and sore, I'm finding it hard to breathe and need to take deep breaths every so often. Is this serious?, it does say that it is on the Leaflet lol, but I'm wondering if I should call nhs 24?


5 Replies

  • Hello Booya , I would advise you to give nhs a call if you are worried and they will advise you what to do. Take care. Carol.

  • Thankyou for replying!!, yeah I think I's calmed down now but if it gets worse I will Thankyou very much!

  • Hi i started on propanolol and my chest was really tight but think its just the anxiety as they only calm you down not actualy take away the physical side ...iam a week in now and things are getting a little bit better

  • Go to doctor I left a reply before but not sure if I pressed send,I to was on this ,almost instantly sufferd teerible headaches, but dont just stop taking them that can cause withdrawell symptoms, they do slow yoyr heart rate down so can be seen to help with anxiety ,I went back to breathing properly and ,listening to calming music,also would not be without my my book its called, AT LAST A LIFE ,,,BY PAUL DAVID ,,it saved me ,your not ill ,your mind is just tired ,it needs a rest try putting into practice ,living one day at a time,it takes time ,but worry is a pain in the butt,a waisted energy let the future take care of itself I am still on my journey ,good luck to you on yours 😊

  • Thankyou!!, yeah she said its my anxiety and my heart feels like it's coming it my chest. I'll make an appointment for this week. Thanks a lot for replying everyone!!!

You may also like...